# SDR IXXA06SMN316S

- Difficulty date: September 21, 2006
- Submitted: October 30, 2006
- Operation: Air carrier
- Aircraft: N825BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 45978
- Aircraft time: 88,788 hours, 35,270 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: S1415997
- Condition: Corroded
- Location: Bs 1566-1766
- Part time: 88,788 hours, 35,270 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C CHECK INSPECTION, FOUND LONGERON 34 RIGHT CORRODED BETWEEN STATION 1566.000 AND STATION 1766.000.  REMOVED CORROSION, FOUND OUT OF LIMITS.  REMOVED FASTENERS AND REMOVED DAMAGED SECTION.  FABRICATED NEW REPAIR PARTS.  CLEANED, TREATED AND PRIMED AREA.  APPLIED SEALANT TO FAYING SURFACES.  INSTALLED NEW REPAIR PARTS IAW DC-8 SRM 53-2-2 FIG 4A, DC-8 SRM 51-1-8 PAGES 17-18, DC-8 SRM 53-2-0 PAGE 2P, DC-8 SRM 53-2-2 FIG 4, DC-8 SRM 53-2-1 FIG 7, SHEET 1 ITEM “A”, DC-8 SRM 51-2-0 FIG 50 SHEET 27, DC-8 SRM 53-2-2 FIG 10 TR NR 53-193 DATED 03-15-04, DC-8 SRM 51-1-8B, DC-8 SRM 51-1-11, DC-8 SRM 51-1-20D, AND DC-8 SRM 51-3-1.
